MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomittants: (b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm; (b)(6), 02-020-13-0230 - truliant cr cem fem cr cem left sz 3; (b)(6), 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t; (b)(6), 02-022-47-3010 - truliant tib imp cr std, size 3, 10mm; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 204-70-00 - tibial stem ext.Screw.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported by a female patient, who had an initial left knee implant procedure in (b)(6) 2023 and had undergone a surgical procedure to repair a ¿floating kneecap¿, probably due to failed sutures according to the surgeon, indicated that 2 weeks later an x-ray indicated that the repair had failed.During a follow up on (b)(6) 2024, the surgeon stated the implant was normal.He did not know why this occurred and provided options of wearing a brace for the rest of the patient¿s life or to have the entire surgery redone.The patient indicated she no longer sees this surgeon, and they are on their 4th episode of physical therapy and will be essentially disabled the rest of their life.No further information.This is 1 of 2 events.See mdr#1038671-2025-01673 for (b)(6) 2024 event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, d1, d4, g4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the patella dislocation reported cannot be conclusively determined; however, it may be related to component positioning, surgical technique, and/or patient-related factors.The reported event could not be confirmed as the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported by a female patient, who had an initial left knee implant procedure and had undergone a surgical procedure to repair a "floating kneecap", probably due to failed sutures according to the surgeon, indicated that 2 weeks later an x-ray indicated that the repair had failed.During a follow up, the surgeon stated the implant was normal.He did not know why this occurred and provided options of wearing a brace for the rest of the patient¿s life or to have the entire surgery redone.The patient indicated she no longer sees this surgeon, and they are on their 4th episode of physical therapy and will be essentially disabled the rest of their life.No further information.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21732832
Report Number1038671-2025-01690
Device Sequence Number11811448
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale